The Annals of Statistics

Minimax Interval Estimators of Location Parameters

Benjamin Zehnwirth

Full-text: Open access

Abstract

Minimax interval estimators of location parameters analogous to the Pitman point estimators are found by employing invariance in decision theory. The half normal distribution is used as an illustrative example.

Article information

Source
Ann. Statist., Volume 3, Number 2 (1975), 451-456.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176343070

Digital Object Identifier
doi:10.1214/aos/1176343070

Mathematical Reviews number (MathSciNet)
MR359115

Zentralblatt MATH identifier
0323.62026

JSTOR
links.jstor.org

Subjects
Primary: 62A05
Secondary: 62C99: None of the above, but in this section

Keywords
Minimax estimator location parameter interval estimator invariance

Citation

Zehnwirth, Benjamin. Minimax Interval Estimators of Location Parameters. Ann. Statist. 3 (1975), no. 2, 451--456. doi:10.1214/aos/1176343070. https://projecteuclid.org/euclid.aos/1176343070


Export citation